default search action
BibTeX record journals/jacm/Kahale95
@article{DBLP:journals/jacm/Kahale95, author = {Nabil Kahal{\'{e}}}, title = {Eigenvalues and Expansion of Regular Graphs}, journal = {J. {ACM}}, volume = {42}, number = {5}, pages = {1091--1106}, year = {1995}, url = {https://doi.org/10.1145/210118.210136}, doi = {10.1145/210118.210136}, timestamp = {Wed, 31 Mar 2021 18:05:16 +0200}, biburl = {https://dblp.org/rec/journals/jacm/Kahale95.bib}, bibsource = {dblp computer science bibliography, https://dblp.org} }
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.